MathSciNet Relay Station
MathSciNet bibliographic data
MR1423623 (98e:35154) 35Q55 (35B10 35Q53)
Ginibre, Jean Le problème de Cauchy pour des EDP semi-linéaires périodiques en variables d'espace (d'après Bourgain). (French) [The Cauchy problem for periodic semilinear PDE in space variables (after Bourgain)] Séminaire Bourbaki, Vol. 1994/95. Astérisque No. 237 (1996), Exp. No. 796, 4, 163–187.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement